# SDR AWXA9700606

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Assy
- Part number: 03221401500251
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WITH LANDING GEAR HANDLE DOWN, GEAR STUCK IN UP POSITION.  ECAM ACTION WAS EXECUTED, GEAR CAME DOWN AND LOCKED MANUALLY.  LEFT NOSE GEAR DOOR SHOWED ONLY HALF OPEN ON ECAM.  FLY BY VISUAL INSPECTION SHOWED GEAR NORMAL.  REMOVED AND REPLACED NOSE DOOR UPLOCK ASSEMBLY.
